# SDR HALA2020070700140

- Difficulty date: April 2, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 29,423 hours, 68,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE PLACES OF MODERATE CORROSION ON FORMER AT BS 1021, LONGERON 30.  CUT OUT THE CORROSION,  FABRICATED A FILLER, AND REPAIRED DOUBLER.  REPAIRED IAW SRM 51-70-11. PRIMED AND PAINTED IAW SRM 51-22-01.
